# SDR CA070226010

- Difficulty date: February 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,949 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE GEAR INDICATION WOULD NOT INDICATE DOWN AND LOCKED ON APPROACH.   MAINTENANCE PERSONNEL LATER CARRIED OUT AIRCRAFT LANDING GEAR SWINGS AND FOUND RT SQUAT SWITCH CONNECTOR PLUG LOOSE ON BULKHEAD. CLEANED, SECURED AND GEAR SWINGS FUNCTION CHECKS CARRIED OUT.  NO FAULTS FOUND (TC NR 20070226010)
